# SDR 96ZZZX3481

- Difficulty date: April 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N117MA
- Make and model: Bolkms BK117A3
- Aircraft serial: 7107
- System (JASC): 6340 · Rotor Drive Indicating System
- Part: Transmitter
- Part number: IPT20RT1100080G
- Condition: Failed
- Location: M/R Grbox
- Part time: 92 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNIT STAYED AT FULL SCALE ON RUN-UP.  RMH PERFORMED NO OFF-WING TESTING OF UNIT.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
